# SDR JJBA20210710018

- Difficulty date: July 10, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 44,028 hours, 27,759 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM RT DIST PANEL IN COCKPIT. PERFORMED OPERATIONAL CHECK ON COOLING PACKS. NO SMOKE OF FAULTS DETECTED. OPS CHECK GOOD.
